It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


This is my second week using Chantix and I have to say it works magic! I just took the MCATs this weekend and I should have been a smoking chimney nervous wreck but amazingly enough, I wasn't. I only smoked 1/3 of what I used to on normal days. I moved my quit day to Friday but starting the second card really triggered the side effects. I started getting severe nausea and headache and lethargy. I started having weird vivid dreams. Depression started too. I guess I really don't feel like myself anymore and the nausea and vomitting are horrible that I was contemplating on stopping it but Chantix really helped me out in weaning my smoking off. Has anybody experienced this before?
Yes! Im on my 3rd week and Im taking just 1/2 of a pill in the morning and 1/2 at nite, I too felt so nauseated, headache, when I took the full dose. Im smoking anywhere from3 to 4 cigs a day. They dont taste the same, like they used to. but for some reason I feel like I cant "not smoke" yet. I have noticed that I dont feel like myself. I used to be very happy go lucky all the time. I feel like Im walking around like a zombie, I dont like the feeling. Im debating on quitting chantix, but then I will most likely start smoking my normal pack a day............dont know what to do.





All times are GMT -7. The time now is 07:29 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!